Posted by SLS on April 29, 2012, at 2:26:47
In reply to Re: feel foggy/stoned on Parnate » SLS, posted by g_g_g_unit on April 29, 2012, at 1:49:10
I happened to be awake early this morning - too early. I spent entirely too much time composing a post along the "more harm than good" thread. If I had seen your post first, I would have invested the time into replying to it instead. I may not have time to get to it tomorrow. I'm off to bed to try to get more sleep.
I will need to look into the Dexedrine thing more closely.
Have a good day.
> > Hi GGG.
> > > I e-mailed one of the few experts in TRD here and asked if he combines MAOIs with stimulants and he said no, he considers it far too dangerous.
> > I imagine your doctor and I could have an animated discussion over this. There are plenty of TRD doctors who would disagree with him. I would be curious to know upon what he bases his opinion.
> I'm not sure, though I wasn't too surprised. I did say 'stimulants' in my e-mail, though he singled out dexamphetamine in his reply. I've spoken to Dr Gilman about this, and while he's comfortable using Methylphenidate, he likewise says that he would fear using dexamphetamine due to the potential for serotonin syndrome.
> > I wrote a little bit about this in the following thread:
> > http://www.dr-bob.org/babble/20120425/msgs/1016596.html
> > For you specifically, such combinations might not be a good idea. It would depend upon your initial reaction to Parnate. I forget - how did Parnate affect your blood pressure when you first started taking it? How is it now?
> I noticed no subjective effect on blood pressure between 10-30mg (I haven't formally been measuring it), but I do notice more dizziness upon standing now at 40mg .. however, these 'attacks' are mild and intermittent.
> Do you have any explanation for the 'fogginess' on MAOIs? Do you think it might involve auto-receptors?
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw